MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ HIGH FLOW DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ HIGH FLOW DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Catalog Number 24370
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier-race: patient information not available.Product has been discarded; therefore, not returned to 3m for analysis.3m¿ is unable to verify the leak, identify exact location and root cause without the sample.Date of event was reported to be the week of (b)(6) 2022.3m¿ will continue to monitor.
 
Event or Problem Description
A hospital alleged 3m¿ ranger¿ high flow warming set (model 24355) bubble trap leaked during use.No patient or staff injury was alleged.

Brand Name
3M¿ RANGER¿ HIGH FLOW DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
Manufacturer (Section G)
NYPRO PRECISION ASSEMBLIES
sor juana ines de la cruz
cd. industrial
tijuana, 22444
MX   22444
Manufacturer Contact
dianne gibbs
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144
6517379117
MDR Report Key14632168
Report Number2110898-2022-00037
Device Sequence Number17621819
Product Code BSB
UDI-Device Identifier00707387781477
UDI-Public00707387781477
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2025
Device Catalogue Number24370
Device Lot NumberHM9134
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown